# SDR HEEA0015364

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 2CM272B1
- Condition: Failed
- Location: Start/Gen
- Part time: 168 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER KICKS OUT IN START, INTERMITTENT WILL NOT MOTOR.
